# SDR SWAA2021031549452

- Difficulty date: February 16, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR FIXED T/ E DEFLECTION CONTROL RIB PANEL VERTICAL SEAL FITTING CRACKED INB SIDE MKD DOT 60-036 / REMOVED AD REPLACED LEFT WING RER SPAR T/E DEFLECTION CONTROL RIB PANEL VERTICAL SEAL FITTING AS PER B737-7 SRM 51-40-02-06-0 AND DWG REF 115A2930
